This is a discussion on Re: 100% cpu usage. - Microsoft Windows ; Did you have any trouble finding the right cpu drivers? I want to update mine. Also, I found that with MS system monitor, my cpu was showing 100% utilization, however, when I used Taskinfo 2003, the utilization showed 25%. I ...
Did you have any trouble finding the right cpu drivers? I want to update
Also, I found that with MS system monitor, my cpu was showing 100%
utilization, however, when I used Taskinfo 2003, the utilization showed 25%.
I don't know for sure which is correct, or if these apply to XP.
> I had that problem on a friends machine. He had a virus running in the
> background showing 100% CPU usage. There was 1 process running called
> WinKiz which was showing 100% CPU usage, I stopped the process and
> all was well. Then I installed his Norton and scanned his disk. In
> fact he had 48 occurrences of the KLEZ virus and one of the 48 files
> infected with KLEZ was Winkiz.exe which I'm sure was not a valid
> program anyway. Now all is working great. So maybe you have a virus.
wrote in message
> news:xhbGa.175062$VP.firstname.lastname@example.org.. .
>> Hi. First, let me apologize for posting to so many groups, but I
>> don't really have a lot of experience with using newsgroups. So
>> please don't
>> be upset with my 1000 posts to different groups. ok, on to the
>> I have winxp pro on a system with AthlonXP 2000+, 512 sdram, WD 60gig
>> hdd, geforce2 64meg agp, with a dual boot linux.
>> my computer ran fine for months after my assembling. however, out of
>> the blue, the computer starts up and takes about 10 min to get to
>> the login screen, and about another 10 min to get fully logged in.
>> CPU usage is at 100% spread among several programs, and remains at
>> 100%. also, the computer properties page reports the processor at
>> half the actual speed. I tried uninstalling the CPU drivers,
>> restarting, and it runs fine.
>> Until i restart again though, then everything goes back to how it
>> to be. does anyone have a solution to this, or even have heard of a
>> similar problem? Thank you in advance for your help.
remove "NOSPAM" before replying